# SDR DL76S070951

- Difficulty date: July 23, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 48,916 hours, 22,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/ATTENDS SMELL BURNT ODOR THROUGHOUT AIRPLANE.  CHKD CABIN AND GALLEY AREAS, NO NOTICEABLE ODORS FOUND.  NO  REPORT BY INBOUND CREW.  SUSPECT ODOR INTRODUCED BY GROUND A CONDITIONING.  NO TROUBLE FOUND.
